# SDR DHL2006801532

- Difficulty date: April 10, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 83,564 hours, 31,809 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Rt Wing
- Part time: 83,564 hours, 31,809 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 MAIN TANK FITTING 2" CRACK STA XRS 139.000 BETWEEN S-7 AND S-8.  REMOVED CRACKED FITTING IAW SRM 51-1-20D.  CLEANED, TREATED AND APPLIED TOP POLYURETHANE YELLOW COATING IAW SRM 51-1-12 PG 7-25.  INSTALLED NEW FITTING IAW SRM 51-1-20D, SRM 51-3-1.  REFER TO NR 047726  FOR LEAK CHECK.
